# SDR SWAA2023052430342

- Difficulty date: April 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD FLOOR SUPPORT ANGLE CORRODED BETWEEN STR 26L AND 26R FWD CARGO AFT BULKHEAD FLOOR SUPPORT ANGLE AT STA 500I CORRODED BETWEEN STR 26L AND 26R<[01] DUPLICATE N/R SEE N/R TTG8Q00KM6QV FOR CORRECTIVE ACTION.;[02] VERIFIED: DUPLICATE N/R SEE N/R TTG8Q00KM6QV FOR CORRECTIVE ACTION.
